Translator Disclaimer
2015 Finite extensions of Bessel sequences
Damir Bakic, Tomislav Berić
Banach J. Math. Anal. 9(4): 1-13 (2015). DOI: 10.15352/bjma/09-4-1

Abstract

The paper studies finite extensions of Bessel sequences in infinite-dimensional Hilbert spaces. We provide a characterization of Bessel sequences that can be extended to frames by adding finitely many vectors. We also characterize frames that can be converted to Parseval frames by finite-dimensional perturbations. Finally, some results on excesses of frames and near-Riesz bases are derived.

Citation

Download Citation

Damir Bakic. Tomislav Berić. "Finite extensions of Bessel sequences." Banach J. Math. Anal. 9 (4) 1 - 13, 2015. https://doi.org/10.15352/bjma/09-4-1

Information

Published: 2015
First available in Project Euclid: 17 April 2015

zbMATH: 1317.42023
MathSciNet: MR3336880
Digital Object Identifier: 10.15352/bjma/09-4-1

Subjects:
Primary: 42C15
Secondary: 47A05

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.9 • No. 4 • 2015
Back to Top